Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Growing ezcema - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hi
Doctor :   how can I help you?
User :   doc
User :   i am suffering from excema
User :   and it growing exponentially every hour
User :   how can i control it?
Doctor :   ok
Doctor :   what medications are you currently taking?
User :   i was using some ointment
User :   some medictaed cream which helped in stopping it
User :   but as it was not much effective i went for natural treatment
Doctor :   ok
User :   can u guide what exacerbates this skin problem
User :   atleast i shd stop doing those things then
Doctor :   it is allergic condition
Doctor :   you will have to identify among your surroundings
Doctor :   that by which things it exacerbates
Doctor :   are you with me?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
User :   hewy
User :   are u dere doc?
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
User :   i am sorry as i went off my seat
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor